MAUDE Adverse Event Report: FLOWONIX MEDICAL, INC. PROMETRA PROGRAMMABLE PUMP; IMPLANTABLE INFUSION PUMP

FLOWONIX MEDICAL, INC. PROMETRA PROGRAMMABLE PUMP; IMPLANTABLE INFUSION PUMP
Model Number 11827
Medical Device Problem Codes Communication or Transmission Problem (2896); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record, which includes verification of all steps in the manufacturing of the pump, verification of all final testing performed by/on the pump, verification of sterilization, and packaging for subject pump was performed.The review did not identify any non-conformances, issues or capas associated with pump function.Device was discarded and not returned.Representative reported that the cause of the pump migration was unknown.Per the instructions for use of the device, pump migration is a known possible risk of use of the device.Internal complaint number: (b)(4).
 
Event or Problem Description
Information was received reporting a pump replacement.Additional communication with representative confirmed that the patient's pump was reported to be sideways and the physician had trouble reading and refilling the pump.Representative stated that the cause of the pump migration was not known, but that the device was no longer anchored.Representative also stated that the physician decided to replace rather than revise because of the device age.Device was discarded.

Brand Name
PROMETRA PROGRAMMABLE PUMP
Common Device Name
IMPLANTABLE INFUSION PUMP
Manufacturer (Section D)
FLOWONIX MEDICAL, INC.
500 international drive
suite 200
mount olive NJ 07828
Manufacturer (Section G)
FLOWONIX MEDICAL, INC.
120 forbes blvd
suite 170
mansfield MA 02048
Manufacturer Contact
james bennett
500 international drive
suite 200
mount olive, NJ 07828
9734269229
MDR Report Key15138472
Report Number3010079947-2022-00143
Device Sequence Number5646785
Product Code LKK
UDI-Device Identifier00810335020082
UDI-Public(01)00810335020082(10)19908(17)161125
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P080012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/25/2016
Device Model Number11827
Device Catalogue Number11827
Device Lot Number19908
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2022
Initial Report FDA Received Date08/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/25/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale